# SDR DALA2023031301837

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CRACK SPLICE OF STRG 25 L/H BTW FR79 TO FR80 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SPLICE AND FASTENERS LOC. BTW FR79 TO FR80 AND STR25L AT AFT GALLEY AREA AS PER SRM A330 51-72-11-911-001 , A330 SRM51-42-11-801. (2665769)
